×

On the zeros of successive derivatives of integral functions. (English) Zbl 0035.04901


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] I. M. Kamenetsky, Sur l’interpolation au moyen des dérivées et sur les procédés d’interpolation correspondants I, C. R. Acad. Sci. URSS vol. 25 (1939) pp. 356-358. · JFM 65.1200.02
[2] I. M. Kamenetzky, Sur l’interpolation au moyen des dérivées et les procédés d’interpolation correspondants. II, C. R. (Doklady) Acad. Sci. URSS (N.S.) 26 (1940), 217 – 219 (French). · Zbl 0023.23903
[3] Norman Levinson, The Gontcharoff polynomials, Duke Math. J. 11 (1944), 729 – 733. · Zbl 0060.22403
[4] Norman Levinson, Corrections to ”The Gontcharoff polynomials.”, Duke Math. J. 12 (1945), 335. · Zbl 0061.15110
[5] Sheila Scott Macintyre, An upper bound for the Whittaker constant \?, J. London Math. Soc. 22 (1947), 305 – 311 (1948). · Zbl 0029.39402
[6] I. J. Schoenberg, On the zeros of successive derivatives of integral functions, Trans. Amer. Math. Soc. 40 (1936), no. 1, 12 – 23. · Zbl 0014.31901
[7] J. M. Whittaker, Interpolatory function theory, Cambridge, 1935. · Zbl 0012.15503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.